MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 36MM +5 OFFSET; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-236
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: (b)(6).Said patient came into urgent care clinic complaining of pain.(b)(6).Sent me x-ray films taken on (b)(6) 2026 of a patient he performed left total hip arthroplasty on approximately 10 years ago.The implanted femoral head was not on the stem trunnion.The stem appeared to be an accolade 2 and the head appeared to be 36mm cocr.Patient was referred to uams for further treatment and possible surgery.As of this moment, patient has not undergone additional surgery.This patient has been referred to another clinic/surgeon for further evaluation.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Additional information from duplicate pi: pt.Reported via phone; i've had a hip replacement back in 2016 which was a stryker titanium.On 1/28/2026 i actually went to just have it checked out because several months it's been popping and finally it's gotten to where i can't move around at all and can't go to work and fix things about.When that happened and their x-ray shows that it was broken so i'm just curious as where do i go from here.I've already had it replaced.I had another complete hip replacement 42 reconstruct and took the one that was broken out and then another one put in on my left side.It was a stryker titanium that was implanted on (b)(6) 2016 an axiom to find out that was actually broken whenever to an x-ray other than the pain it could have been broken even earlier than that.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an metal head was reported.The event was confirmed via review of medical records by a clinician.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review with a clinical consultant indicated: a failure of an accolade tmzf stem with severe trunnionosis and disassociation of the head from the stem can be confirmed.A revision surgery cannot be confirmed but would be expected.A root cause for the trunnionosis cannot be determined.The disassociation of the head from the stem would be the result of the severe trunnionosis.The anticipated revision would be the result of the trunnionosis and disassociation of the head from the stem.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review with a clinical consultant indicated: a failure of an accolade tmzf stem with severe trunnionosis and disassociation of the head from the stem can be confirmed.A revision surgery cannot be confirmed but would be expected.A root cause for the trunnionosis cannot be determined.The disassociation of the head from the stem would be the result of the severe trunnionosis.The anticipated revision would be the result of the trunnionosis and disassociation of the head from the stem.No further investigation for this event is possible at this time.If device/additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
V40 COCR LFIT HEAD 36MM +5 OFFSET
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick, FL NA
EI   NA
+353 9546280700
MDR Report Key24433621
Report Number0002249697-2026-00116
Device Sequence Number10297625
Product Code JDI
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number6260-9-236
Device Lot Number612W26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale